# SDR USAA2011100400002

- Difficulty date: September 29, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 35,683 hours, 19,629 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D57251300003200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - PITTED CORROSION ON COUNTERSINKS OF FUEL TANK PANEL DOOR 540KB BETWEEN RIB 15 TO RIB 16, BETWEEN WS 8268L TO WS 8744L.  REPLACED PANEL DOOR 540KB IAW A319 AMM 57-27-11-400-002.
